# SDR USAA2014062300030

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N564UW
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 5,023 hours, 2,188 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11 INCH BY 11 INCH AREA OF DELAMINATION ON FLOOR PANEL AT FRAME 19A, STRINGER 23R & -Y28. REPLACED FLOOR PANEL AT FRAME 19A, STRINGER 23R, -Y28 IAW AMM 53-12-12.
